# SDR DALA2015112407194

- Difficulty date: October 31, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 53,563 hours, 23,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Static System
- Condition: Damaged
- Location: Bs 732
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DISCHARGE AT BS 732 3" ABOVE S21R.  R & R LIGHTNING STRIKE FASTENER IAW SRM 53-00-01 DISPLACED & REINSTALLED BLANKETS IN AREA IAW AMM  25-21-05-404-011 REPROTECTED AREA IAW SRM 51-20-01.  THIS IS A PERMANENT REPAIR RECORDS CAN CLEAR THIS ITEM AS TERMINATED. CLOSED LOG AND REMOVED MONITOR INSPECTION.
